# SDR P2EA2001M0006

- Difficulty date: September 22, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-2T5
- Aircraft serial: 22979
- Aircraft time: 50,019 hours, 28,714 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 2588809901
- Stage of operation: CR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

Heading Hold will not hold heading with Auto Pilot in B channnel. Corrective action: Deffered Heading Hold per MEL 22-1, CI#M120076 per MX CNTL Mic. Replaced Mode Control Panel, operational check normal IAW MM 22-11-191, This clears CI#M120079. See A/C 120 Log pages 92740 and 92653. This report filed closed.
